Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    alaa is offline New Member
    Join Date
    Dec 2005
    Posts
    4

    Quit in week2 ,do PCT yes/no ?

    Hello every one , I'm 27 /yrs old & 180 lb . I知 currently on 6 weeks sustanon 250 cycle @ 500mg/week (first cycle).
    Because of the side effects & an injury in my back , I stopped the cycle. I知 in the start of week2 (total intake is 750mg / 3 shots). I知 on Nolva @10 mg /day because Gyno start to come up.

    Side effects :-
    1- Water Retention (very ugly).
    2- High B/P (145+/70)& pulse over 95+.
    3- Headache & dizziness (3-4/day) .
    4- Joint problems (in my legs & back).
    5- Gyno.
    6- sleeping disorder and complete dizziness 24/7 (this from the Nolva).

    I stoped the cycle , should I run any PCT for that ? (I would rather not because Nolva side effects too)?

    Thanks in advance.

  2. #2
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    for the gyno bump the nolva to 80mg until the symptoms go away. Then run PCT so keep running the Nolva bump it to 40mg for a few weeks and you should be fine..............

  3. #3
    alaa is offline New Member
    Join Date
    Dec 2005
    Posts
    4
    MM thanx for the reply but do I have to run PCT for a month for 3 shots only ? and if I don't run the PCT ,would that break my test level ?
    Last edited by alaa; 12-04-2005 at 09:55 PM.

  4. #4
    Ironmanjay's Avatar
    Ironmanjay is offline Associate Member
    Join Date
    Feb 2005
    Location
    n cali
    Posts
    168
    So you just started wk 2 or wk 6 ???

  5. #5
    alaa is offline New Member
    Join Date
    Dec 2005
    Posts
    4
    wk2 ,I want to stop the cycle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •